Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unique ergodicity for certain random translations


Authors: Benton Jamison and Robert Sine
Journal: Proc. Amer. Math. Soc. 75 (1979), 73-74
MSC: Primary 28C10; Secondary 60J15
MathSciNet review: 529216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spatially dependent convex combinations of a pair of irrationally related translations on R are shown to admit at most one invariant probability. The only condition on the coefficient functions is measurability and essential positivity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10, 60J15

Retrieve articles in all journals with MSC: 28C10, 60J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529216-X
Keywords: Invariant probability, unique ergodicity, Markov operator, random ergodic theory, learning model
Article copyright: © Copyright 1979 American Mathematical Society